UZH-Logo

Rees rings and form rings of almost complete intersections


Brodmann, M (1982). Rees rings and form rings of almost complete intersections. Nagoya Mathematical Journal, 88:1-16.

Citations

Downloads

38 downloads since deposited on 19 Oct 2009
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:associated graded ring; Cohen-Macaulay ring; almost complete intersection; generically complete intersection; depth; Rees ring; Gorenstein
Language:English
Date:1982
Deposited On:19 Oct 2009 13:44
Last Modified:05 Apr 2016 13:29
Publisher:Nagoya Daigaku
ISSN:0027-7630
Official URL:http://www.math.nagoya-u.ac.jp/en/journal
Related URLs:http://projecteuclid.org/euclid.nmj/1118787002
http://www.ams.org/mathscinet-getitem?mr=0683240
Permanent URL: http://doi.org/10.5167/uzh-23106

Download

[img]
Preview
Filetype: PDF
Size: 2MB

Author Collaborations